It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello,
I'm about to start my 3rd month of 50 mg Clomid. My periods were always 5 days before Clomid. 1st month on Clomid was 3 days, 2nd month was only about 2. I'm afraid it's going to get lighter again this time around...

Could having such a light period be a sign that the Clomid has made the uterine lining too thin? I guess maybe there's no way to be sure besides an ultrasound?

I plan on this being my last IUI (it's my 4th) for now and I'm also scheduling to consult with another RE (it's over 2 hours away instead of 45 min, but I just haven't been happy with my current guy)...

Any insight would be apprecaited.





All times are GMT -7. The time now is 02:25 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!